MathSciNet Relay Station
MathSciNet bibliographic data
MR2164740 (2006h:37064) 37E40 (37C25 37E30 37E45)
Addas-Zanata, Salvador Some extensions of the Poincaré-Birkhoff theorem to the cylinder and a remark on mappings of the torus homotopic to Dehn twists. Nonlinearity 18 (2005), no. 5, 2243–2260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement